Vol. 11, No. 6, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On defects of characters and decomposition numbers

Gunter Malle, Gabriel Navarro and Benjamin Sambale

Vol. 11 (2017), No. 6, 1357–1384
Abstract

We propose upper bounds for the number of modular constituents of the restriction modulo p of a complex irreducible character of a finite group, and for its decomposition numbers, in certain cases.

Keywords
decomposition numbers, defect of characters, heights of characters
Mathematical Subject Classification 2010
Primary: 20C20
Secondary: 20C33
Milestones
Received: 4 November 2016
Revised: 2 May 2017
Accepted: 5 June 2017
Published: 16 August 2017
Authors
Gunter Malle
Fachbereich Mathematik
TU Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern
Germany
Gabriel Navarro
Department of Mathematics
Universitat de Valéncia
46100 Burjassot
Spain
Benjamin Sambale
Fachbereich Mathematik
TU Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern
Germany